# SDR SWAA100950

- Difficulty date: February 20, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 12,605 hours, 7,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT EEPLS INOP AT ROW 21.  RELAMPED EEPLS PER MM.
